# SDR HNAA2020111300325

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,975 hours, 44,147 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Icu
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLT COMS 1/2 EXPERIENCED STATIC FOLLOWED BY BURNING SMELL AND COM 1 GOING OUT.  MAINTENANCE: R & R NO1 ICU, IAW AMM 23-00-01.  COMM 1 OPERATIONS GOOD (SHORT SIGNED).  R & R NR 2 INTEGRATED COMM UNIT, IAW AMM 23 00 01.  COMMS 2 OPERATIONS CHECK GOOD.  OK FOR SERVICE.
